# SDR UPS08151980

- Difficulty date: April 8, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Low
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS ARE DIM.  CYCLED C/B U82 AS SVC CONTROL DMP 33-51-08, SYS CHECKS NORMAL IAW AMM 33-51-00-05.
